# SDR ASAA0956788

- Difficulty date: October 9, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 12,104 hours, 3,826 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOLAND EVAL ATTEMPTED ON SEA 34L. A/P SEEMED TO PITCH DOWN A LITTLE TOO MUCH AT ABOUT 100' AGL SHOWING NO SIGNS OF CORRECTING. HGS GAVE "APP WARN" COUPLE OF SECONDS LATER. DISCONNECTED A/P AND LANDED MANUALLY. ATC SAID ILS 34L WAS OPERATING NORMALLY AND ILS CRITICAL AREA WAS CLEAR AT TIME. GROUNDED YES. MSG'S 22 11004 22 11006 22 11378 WERE RELATED TO ADIRUS NOT PASSING GRD TESTS. FAULT MSG 22 11822 RELATED TO L FMC AND OCCURRED IN FLT. PERFORMED FIM TASK 22 11 00 810 811 NO CURRENT MAINTENANCE MSG FAULT WAS INTERMITTENT. PERFORMED DFCS CURRENT BITE TEST CURRENTLY NO FAULTS. PERFORMED DFCS LRU REPLACEMENT TEST FOR ADIRU(BITE GRP 33) PRECAUTIONARY TEST PASSED.
